# SDR HEEA063252

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2759U
- Make and model: Bell 206L-1
- Aircraft serial: 45272
- Engine: Allsn 250C28B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 3881005
- Condition: Worn
- Location: Engine
- Part time: 16,442 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXCESSIVE STEP WEAR AND PITTING ON INNER SPLINES AND DRIVE SHAFT ON FUEL PUMP.
